manuscripta mathematica

, Volume 159, Issue 1–2, pp 57–79 | Cite as

Explicit \(L^{\infty }\)-norm estimates via Morse index for the bi-harmonic and tri-harmonic semilinear problems

  • Foued MtiriEmail author
  • Abdellaziz Harrabi
  • Dong Ye


In this paper, we establish \(L^{\infty }\) and \(L^{p}\) estimates for solutions of some polyharmonic elliptic equations via the Morse index. As far as we know, it seems to be the first time that such explicit estimates are obtained for polyharmonic problems.

Mathematics Subject Classification

35J48 35J05 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Bahri, A., Lions, P.L.: Solutions of superlinear elliptic equations and their Morse indices. Commun. Pure Appl. Math. XLV, 1205–1215 (1992)MathSciNetCrossRefzbMATHGoogle Scholar
  2. 2.
    Chang, K.C.: Infinite-Dimensional Morse Theory and Multiple Solution Problems. Birkhäuser, Boston (1993)CrossRefzbMATHGoogle Scholar
  3. 3.
    Hajlaoui, H., Harrabi, A., Mtiri, F.: Morse indices of solutions for super-linear elliptic PDEs. Nonlinear Anal. 116, 180–192 (2015)MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Recheil, W., Weth, T.: A priori bounds and a Liouville theorem on a half-space for higher-order elliptic Dirichlet problems. Math. Z. 261, 805–827 (2009)MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Sirakov, B.: Existence results and a priori bounds for higher order elliptic equations and systems. J. Math. Pures Appl. 89, 114–133 (2008)MathSciNetCrossRefzbMATHGoogle Scholar
  6. 6.
    Soranzo, R.: A priori estimates and existence of positive solutions of a superlinear polyharmonic equation. Dyn. Syst. Appl. 3, 465–487 (1994)MathSciNetzbMATHGoogle Scholar
  7. 7.
    Schechter, M., Zou, W.: Critical Point Theory and Its Applications. Springer, New York (2006)zbMATHGoogle Scholar
  8. 8.
    Yang, X.: Nodal sets and Morse indices of solutions of super-linear elliptic PDEs. J. Funct. Anal. 160, 223–253 (1998)MathSciNetCrossRefzbMATHGoogle Scholar

Copyright information

© Springer-Verlag GmbH Germany, part of Springer Nature 2018

Authors and Affiliations

  1. 1.ANLIG, UR13ES32University of Tunis El-ManarEl Manar IITunisia
  2. 2.Department of MathematicsNorthern Border UniversityArarSaudi Arabia
  3. 3.Institut de Mathématiques Appliquées et de l’InformatiqueUniversité de KairouanKairouanTunisia
  4. 4.IECL, UMR 7502Université de LorraineMetzFrance

Personalised recommendations